# SDR SWAA2021072189848

- Difficulty date: May 18, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD FLOOR STRUCTURE LOCATED ON BS303 AT LEVEL STR17L AT PASSENGER CABIN / REPLACED INNER CHORD AND FASTENERS LOC BS 277 TO BS 360 AT LEVEL STRINGER 17L AT PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #141A8110 REV.E
